# SDR I5PA2020111368802

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 95,446 hours, 24,597 cycles
- Engine: Pwa PW2040
- Engine time: 64,745 hours, 21,041 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: B-Nut
- Condition: Leaking
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: "RT GEN DRIVE" EICAS MESSAGE (AIR RETURN).  CORRECTIVE ACTION: FOUND "RT IDG LOW OIL PRESS" ON BPCU.  EXAMINED DPI, NOT EXTENDED.  RE-CONNECTED IDG AND PERFORMED IDG OIL SERVICING, PER AMM 12-13-03, AND FOUND OIL LEAK FROM B-NUTS ON IDG.  TIGHTENED B-NUTS AND RAN ENGINE AND OPERATIONS CHECK OK, IAW AMM 24-11-00.
